Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 28 (1974), 859-884
DOI: https://doi.org/10.1090/S0025-5718-74-99687-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Baker, Jr. & J. L. Gammel, Editors, The Padé Approximant in Theoretical Physics, Academic Press, New York and London, 1970. MR 0449282 (56:7587)
  • [1] British Association for the Advancement of Science, Mathematical Tables, v. 1, third edition, Cambridge University Press, Cambridge, England, 1951.
  • [2] H. T. Davis, Tables of the Mathematical Functions, second edition, v. 2, The Principia Press of Trinity University, San Antonio, Texas, 1963. (For references to additional tables, with lower precision, see A. Fletcher, J. C. P. Miller, L. Rosenhead, and L. J. Comrie, An Index of Mathematical Tables, second edition, v. 1, Addison-Wesley, Reading, Massachusetts, 1962, p. 298.) MR 0141908 (25:5305)
  • [1] H. P. Robinson & Elinor Potter, Mathematical Constants, Report UCRL-20418, Lawrence Radiation Laboratory, University of California, Berkeley, California, March 1971. (See Math. Comp., v. 26, 1972, pp. 300-301, RMT 12.)
  • [1] I. S. Gradshteyn & I. M. Ryzhik, Tables of Integrals, Sums, Series and Products (in Russian), 4th ed., Moscow, 1963. (See Math. Comp., v. 20, 1966, pp. 616-617 and references given there.)
  • [2] Y. L. Luke, The Special Functions and Their Approximations, Vols. 1 and 2, Academic Press, 1969. (See Math. Comp., v. 26, 1972, pp. 297-299.)
  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, Second edition, Addison-Wesley, Reading, Mass., 1962. (See v. II, p. 791.) MR 0142796 (26:365a)
  • [1] Charles E. Land, Tables of Critical Values for Testing Hypotheses about Linear Functions of the Normal Mean and Variance, Department of Statistics, Oregon State University, Corvallis, Oregon, ms. deposited in the UMT file. (See Math. Comp., v. 25, 1971, p. 941, RMT 44.)
  • [1] Richard K. Guy & J. L. Selfridge, "Interim report on aliquot series," Proc. Winnipeg Conf. on Numerical Math., October 1971, pp. 557-580. MR 0335412 (49:194)
  • [2] Richard K. Guy, D. H. Lehmer, J. L. Selfridge & M. Wunderlich, "Second report on aliquot sequences," Proc. Winnipeg Conf. on Numerical Math., October 1973. MR 0351967 (50:4455)
  • [3] H. J. J. te Riele, "A note on the Catalan-Dickson conjecture," Math. Comp., v. 27, 1973, pp. 189-192. MR 0325522 (48:3869)
  • [4] Corrigendum, ibid., p. 1011.
  • [1] L. Collatz & U. Singowitz, "Spektren endlichen Graphen," Abh. Math. Sem. Univ. Hamburg, v. 21, 1957, pp. 63-77. MR 0087952 (19:443b)
  • [2] F. Harary, C. King, A. Mowshowitz & R. C. Read, "Cospectral graphs and digraphs," Bull. London Math. Soc., v. 3, 1971, pp. 321-328. MR 0294176 (45:3249)
  • [3] A. Mowshowitz, "The characteristic polynomial of a graph," J. Combinatorial Theory Ser. B, v. 12, 1972, pp. 177-193. MR 0295950 (45:5011)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-74-99687-2
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society